# SDR 2007UALA05233

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 49,295 hours, 17,261 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 3L WON'T ARM.   FOUND ACCUMULATION OF DIRT AND OLD GREASE ON FITTINGS.    REMOVED COVER AND CLEANED OLD GREASE AND DIRT FROM GIRT BAR FITTINGS.
